Tokyo Journal of Mathematics

Normal Gorenstein Surfaces with Ample Anti-canonical Divisor

Fumio HIDAKA and Kei-ichi WATANABE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 319-330.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215157

Digital Object Identifier
doi:10.3836/tjm/1270215157

Mathematical Reviews number (MathSciNet)
MR646042

Zentralblatt MATH identifier
0496.14023

Citation

HIDAKA, Fumio; WATANABE, Kei-ichi. Normal Gorenstein Surfaces with Ample Anti-canonical Divisor. Tokyo J. Math. 04 (1981), no. 2, 319--330. doi:10.3836/tjm/1270215157. https://projecteuclid.org/euclid.tjm/1270215157


Export citation